Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 382, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jul 31, 2007, 8:10 AM CDT for Delta County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 31, 2007, 8:10 AM CDT (13:10 UTC)
- Expired
- Jul 31, 2007, 11:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Delta County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 177 km from the middle of the area, began a volume at 13:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 499 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 6:50 AM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jul 31, 6:50 AM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 650 AM CDT TUE JUL 31 2007 .12Z AVIATION UPDATE...COMPLICATED TAF FORECAST FOR THE NEXT 12 HOURS WITH SCATTERED/NUMEROUS SHRA/TSRA DEVELOPING ACROSS NORTH TEXAS. WEAK FRONTAL BOUNDARY COMBINED WITH SUBTLE SHORTWAVES AND AMPLE TROPICAL MOISTURE WILL CONTINUE TO SUPPORT SHRA/TSRA DEVELOPMENT THROUGH THE MORNING AND AFTERNOON. BEST CONVERGENCE AND LIFT FROM WEAK IMPULSE IS LOCATED JUST TO THE NORTHEAST OF THE METROPLEX THIS MORNING AND THIS IS WHERE THE HEAVIEST OF THE PRECIPITATION IS LOCATED. INDICATIONS ARE THAT WEAK BOUNDARY WILL DRIFT SLIGHTLY TO THE WEST TODAY WHICH SHOULD HELP FOCUS NEW DEVELOPMENT SLIGHTLY FARTHER WEST. BOUNDARY INTERACTION WILL ALSO AGAIN BE A PRIMARY FACTOR IN NEW TSRA DEVELOPMENT THROUGH THE DAY. WILL START OFF WITH VCSH IN THE METROPLEX UNDER VFR CONDS... ALTHOUGH IFR CONDS WILL PERSIST JUST TO THE NORTH FOR REDUCED VSBY IN PATCHY FOG AND LOW CIGS. THINK SHRA/TSRA WILL SLOWLY DEVELOP WEST THROUGH THE REMAINDER OF THE MORNING SO WILL SHOW VCTS BY 15Z WITH TEMPO TSRA THROUGH ABOUT 22Z. WILL SHOW ONSET SLIGHTLY LATER AT AFW/FTW. FARTHER SOUTH AT WACO...WILL KEEP PRECIP OUT FOR NOW AS FOCUS SHOULD REMAIN TO THE NORTH. WINDS WILL REMAIN LGT/VAR THROUGH THE PERIOD. AMENDMENTS TO PRECIP TIMING LIKELY THROUGH MID AFTN. 91/DUNN && .PREV DISCUSSION... /ISSUED 214 AM CDT TUE JUL 31 2007/ NORTH TX TO REMAIN IN BETWEEN SUBTROPICAL UPPER RIDGE ANCHORED FROM THE WRN GULF ACROSS INTO SRN TX AND NW POLAR STREAM FLOW TO THE NORTH OVER KS/MO/NRN AR AND OK THROUGH MID WEEK. WEAK DISTURBANCES WILL WILL PERIODICALLY WILL ARRIVE OUT OF W TX/NRN MEXICO AND ACROSS THE REGION WITH PERIODS OF SCT SHOWERS/STORMS...ESPECIALLY IN THE AFTN/EVE HOURS WITH STRONG SUMMERTIME HEATING DURING THIS TIME OF DAY. BEST COVERAGE WILL CONTINUE NE OF A CISCO...HILLSBORO...ATHENS/PALESTINE LINE DURING THIS TIME...AS THIS AREA WILL BE ENTRENCHED IN THE DEEPER /TROPICAL MOISTURE WITH PWAT/S (AS EVIDENCED BY GPS-MET DATA AND LATEST FWD SOUNDING) OVER 2 INCHES. THUS...LOCALLY HEAVY RAINFALL TO BETWEEN 1 AND 2 INCHES A POSSIBILITY AGAIN...BUT NOT WIDESPREAD NOR HEAVY ENOUGH TO ISSUE A FLASH FLOOD WATCH. HIGHS WILL BE COOLEST N OF I-20 UPPER 80S/LOWER 90S...WITH MORE MID TO POSSIBLY UPPER 90S IN S/SW AREAS FROM WACO/HEARNE/TEMPLE WWD TO LAMPASAS. IN THE EXTENDED...WILL CONTINUE PREV FCST OF DRYING AND WARMING TEMPS FRI INTO THE WEEKEND AND INTO EARLY NEXT...AS ROCKIES UPPER RIDGE EXPANDS EAST OVER THE SRN PLAINS AND INTO THE LOWER MS VALLEY. STRONG POLAR STREAM WELL TO THE NORTH WILL RETURN THE NORMAL LEE-SIDE PRESSURE FALLS TO OUR NW STRONGER SLY SFC FLOW AND ON SHALLOW MOISTURE TO KEEP THE HUMIDITY UP. PRETTY TYPICAL STUFF FOR EARLY AUGUST ACROSS NORTH TX. THIS WILL BE GOOD NEWS FOR BOTH OUTDOOR SUMMER ENTHUSIASTS AND FOR OUR SWOLLEN AREA LAKES/RIVER. BAD NEWS WILL BE AN INCREASE IN A/C USAGE AND WHAT COMES WITH THAT. LOOKING FURTHER INTO NEXT WEEK...NOT MUCH CHANGE EXPECTED OUTSIDE OF AFTN/EVE SEA-BREEZE ACTIVITY OVER SE COUNTIES THROUGH DAY 14...AS SUB-TROPICAL RIDGE REMAINS CENTER OVER THE SRN PLAINS. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 92 75 92 76 91 / 50 40 50 40 40 WACO, TX 95 75 94 75 92 / 20 20 40 30 30 PARIS, TX 90 74 89 73 93 / 60 40 40 20 40 DENTON, TX 91 74 90 73 92 / 50 40 50 40 40 MCKINNEY, TX 91 73 89 73 92 / 60 40 50 30 40 DALLAS, TX 92 76 91 76 92 / 50 40 50 40 40 TERRELL, TX 92 75 90 74 92 / 50 40 50 30 40 CORSICANA, TX 93 74 92 75 92 / 40 20 40 30 40 TEMPLE, TX 95 73 94 75 91 / 20 20 30 30 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 5/91
Hazardous weather outlook, Jul 31, 4:15 AM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 415 AM CDT TUE JUL 31 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 415 AM CDT TUE JUL 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY ACROSS NORTH TEXAS...WITH BEST CHANCES BEING PRIMARILY NORTHEAST OF AN ATHENS TO FORT WORTH TO BOWIE LINE. LOCALIZED FLASH FLOODING WILL BE THE MAIN THREAT...ALTHOUGH AN ISOLATED DAMAGING DOWNBURST WILL BE POSSIBLE THROUGH THE AFTERNOON. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS ALL OF NORTH TEXAS THROUGH FRIDAY. LOCALIZED FLASH FLOODING WILL BE THE MAIN THREAT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. DUNN
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 7:08 PM CDT | Special Weather Statement | FWD | Cooke | 37 min |
| Jul 30, 8:10 PM CDT | Special Weather Statement | FWD | Denton | 35 min |
| Jul 31, 7:13 AM CDT | Flash Flood Warning | FWD | Fannin, Lamar | 3 hr |
| Jul 31, 3:50 PM CDT | Special Weather Statement | FWD | Dallas | 25 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.